MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN CVC KIT: 2L 8 FR X 16 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN CVC KIT: 2L 8 FR X 16 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CDC-42802-P1A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "dilator crumpled on two cvc kits on different dates with different lot numbers.Same thing happened on both cases.The inserter started pushing the dilator into the patient and the dilator crumpled.Pt ok and they were able to get the cvcs in.They have the dilators to send in." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associate mdr numbers include: 9680794-2026-00261.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "dilator crumpled on two cvc kits on different dates with different lot numbers.Same thing happened on both cases.The inserter started pushing the dilator into the patient and the dilator crumpled.Pt ok and they were able to get the cvcs in.They have the dilators to send in." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associate mdr numbers include: 9680794-2026-00262 and 9680794-2026-00261.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one dilator and lidstock for analysis.Signs of use in the form of biological material were observed.Visual analysis revealed that the dilator tip was split and folded.Microscopic examination confirmed the damage.No other defects or anomalies were observed.Further analysis of the msk product drawing (cdc-42802-p1a rev04) revealed that the dilator tip comes into contact with the catheter over needle component.The dilator length measured 4", which is within the specification limits of 3 3/4"-4 1/4" per the dilator product drawing.The dilator outer diameter measured 0.1175", which is within the specification limits of 0.1170"-0.1200" per the dilator extrusion product drawing.The dilator inner diameter (at the proximal end) measured 0.051", which is within the specification limits of 0.051"-0.055" per the dilator extrusion product drawing.The inner diameter at the distal tip could not be accurately measured due to the damage.A lab inventory guide wire (outer diameter measured 0.079") was inserted through the dilator tip.Minor resistance was encountered at the dilator tip; however, the guide wire passed through all other sections with no resistance.Performed per ifu statement, "use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The customer report of a damaged dilator tip was confirmed through complaint investigation.Visual analysis revealed that the dilator tip was split and folded.The sample met all relevant dimensional and functional requirements.The root cause cannot be determined at this time; however, a non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTILUMEN CVC KIT: 2L 8 FR X 16 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24804647
Report Number9680794-2026-00262
Device Sequence Number18652581
Product Code LRS
UDI-Device Identifier30801902117107
UDI-Public(01)30801902117107(11)250801(17)270520(10)33F25F0384(21)
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDC-42802-P1A
Device Lot Number33F25F0384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown